# SDR AALA201511139003

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 70,939 hours, 10,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Unit
- Part number: Z211H0001110
- Part serial: 3185
- Condition: Failed
- Location: Zone 100
- Part time: 70,939 hours, 10,545 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, 21DH CONTROL UNIT SLIDE FITTING HEAT G FAILS OPERATIONAL TEST.  REPLACED SLIDE FITTING CONTROL UNIT 21DH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 30- 46-000-8011-400-801A & 30-46-00-710-801-A.
